# SDR AALA202412022678

- Difficulty date: November 29, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N894NN
- Make and model: Boeing 737823
- Aircraft serial: 31147
- Aircraft time: 36,505 hours, 15,711 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FWD MEGAPHONE WOULD NOT ADJUST PROPERLY TO CARRY SOUND TO THE BACK OF THE PLANE PLUS THERE'S A SHARP EDGE BY THE MOUTHPIECE AT AC RACK.MAINTENANCE REPLACED FWD MEGAPHONE PER MM 25-64-00.
